Probabilistic proofs of relations with Stirling numbers of the first kind by Dirichlet process
Hajime Yamato
Statistics & Probability Letters, 1990, vol. 10, issue 3, 189-192
Abstract:
The polynomial with Stirling numbers of the first kind as coefficients is equal to the falling factorial and the one with the absolute numbers to the rising factorial. Proofs of these equalities are given using Dirichlet processes.
Keywords: Dirichlet; process; Stirling; numbers; of; first; kind (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(90)90072-F
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:10:y:1990:i:3:p:189-192
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().